Advertisement -- Learn more about ads on this site.


    ROCKINGRANDMA3   31,931
SparkPoints
30,000-39,999 SparkPoints
 
 

Going to regret this.


Thursday, January 19, 2012

I know I shouldn't have but I have not exercised at all this week. The doctor has me on Prednisone which makes me run around like a speed-demon all day at work (I clean apartments at an assisted living facility). By the time I get home I start crashing and feel totally wiped out. Plus this medicine makes it hard for me to sleep at night on top of my sleep apnea. I only have 9 days of the Prednisone left to do then hopefully I won't have to go back on it. Going to try to get back on track over the weekend; I know for me, exercise is where most of my weight loss comes in, not from counting calories. Prayers would be appreciated. Thanks for all of your support.
SHARE
  Member Comments About This Blog Post:

JUDYPOPPINS 1/20/2012 9:03PM

    Prayers forthcoming. I totally understand..I too am on a course of prednisone and had forgotten the side effects of hyperness, insomnia, & headache. Do the best you can and don't beat yourself up over it. Eating better and fitting in a little exercise does help...but it's hard to do when you hit that wall. emoticon

Report Inappropriate Comment
BROCCOLIROSE 1/20/2012 2:59PM

    You wouldn't feel as guilty if you were injured and couldn't exercise would you? Your going through some medical issues at the moment and that certainly can be understood. Get back on track when you feel you can....this isn't a race...and 1 week is not going to make that much difference. Eat the best you can, drink your water and feel better...THAT is what is important at the moment...have a good weekend.

Report Inappropriate Comment
DETERMINEDJANET 1/19/2012 7:24PM

    One is just that. ONE week. You'll get back to it and your body will thank you for the rest you offered.

Report Inappropriate Comment

Add Your Comment to the Blog Post


Log in to post a comment.
 


Other Entries by ROCKINGRANDMA3